Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

HIV Drug ResistanceHIV Drug Resistance
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Changing dosage of Stavudine
Nov 27, 2001

Now I am an South East Asian living in my country, I have been under the treatment by combination of 3 medicines; Stavudine ( 1 tablet of 40mg after breakfast and diner), Lamivudine ( 1 tablet of 150mg after breakfast and diner), and 3 tablets of Efavirenz ( Bed time only). Half of my income devotes to this treatment. I have a problem that there was a flooding diaster in my country, therefore, I lost a bottle of my Stavudine. A friend of mine had given me one pack because he change into the new medicine recently. The problem is that this Stavudine is 30 mg and in the capsule form. I wonder how can I take Stavudine because the dosage will be lighter than usual. I am 33 years-old, 175 cm tall, and 65 kg.

Response from Dr. Little

I cannot be certain, but suspect that the dose of 30 mg twice daily would be adequate for one month if you do not have enough money to purchase new pills to replace those that you lost. If your viral load is being monitored and is undetectable, I would feel even more comfortable with this advice. It sounds like you have made a very substantial committment to your health - I wish you good luck.


Previous
ADVICE PLEASE
Next
Deltasone / Prednisone side affects

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement